Decomposition of rings under the circle operation.

Coleman, Clare; Easdown, David

Beiträge zur Algebra und Geometrie (2002)

  • Volume: 43, Issue: 1, page 55-88
  • ISSN: 0138-4821

How to cite

top

Coleman, Clare, and Easdown, David. "Decomposition of rings under the circle operation.." Beiträge zur Algebra und Geometrie 43.1 (2002): 55-88. <http://eudml.org/doc/227012>.

@article{Coleman2002,
author = {Coleman, Clare, Easdown, David},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {circle monoids; circle submonoids of rings; representations; antirepresentations; semidirect products; radical rings},
language = {eng},
number = {1},
pages = {55-88},
publisher = {Springer},
title = {Decomposition of rings under the circle operation.},
url = {http://eudml.org/doc/227012},
volume = {43},
year = {2002},
}

TY - JOUR
AU - Coleman, Clare
AU - Easdown, David
TI - Decomposition of rings under the circle operation.
JO - Beiträge zur Algebra und Geometrie
PY - 2002
PB - Springer
VL - 43
IS - 1
SP - 55
EP - 88
LA - eng
KW - circle monoids; circle submonoids of rings; representations; antirepresentations; semidirect products; radical rings
UR - http://eudml.org/doc/227012
ER -

NotesEmbed ?

top

You must be logged in to post comments.